Vol. 7, No. 1, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
An infinite-dimensional index theorem and the Higson–Kasparov–Trout algebra
1–76

Doman Takata

$K$-theoretic torsion and the zeta function
77–118

John R. Klein and Cary Malkiewich

Motives with modulus, III: The categories of motives
119–178

Bruno Kahn, Hiroyasu Miyazaki, Shuji Saito and Takao Yamazaki

The Hurewicz map in motivic homotopy theory
179–190

Utsav Choudhury and Amit Hogadi

The motivic Segal–Becker theorem for algebraic K-theory
191–221

Roy Joshua and Pablo Pelaez